It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Spotting While on Pill

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-04-2015, 02:07 PM   #1
    monn330
    Newbie
    (female)
     
    monn330's Avatar
     
    Join Date: Jun 2015
    Posts: 1
    monn330 HB User
    Spotting While on Pill

    Hi everyone,

    I have noticed some very, very light brown spotting this week, which is the week before my expected period. I am sexually active and have been on the pill for about three years now. I was originally on Microgestin Fe but when I switched pharmacies about three months ago they put me on Junel Fe which is essentially the same thing with the same active ingredients. My boyfriend and I do not use condoms as we are monogamous and I am on the pill, but he does not ejaculate inside of me. About a week ago I also experienced a lot more white discharge than usual, but went to the doctor and ruled out chlamydia, gonorrhea, bacterial vaginosis, and a yeast infection. Due to the spotting (which is not normal for me at all) and the excess discharge, I am psyching myself out over the possibility of pregnancy. Do you think I should be worried? I take my pill every single night between 10 and 11 pm and have not missed a single one. I am also nervous that if I'm spotting due to my birth control my pill might not be as effective. Thanks guys!

     
    Sponsors Lightbulb
       
    Old 06-13-2015, 08:25 AM   #2
    rosier
    Veteran
    (female)
     
    rosier's Avatar
     
    Join Date: Sep 2011
    Location: kansas city missouri usa
    Posts: 307
    rosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB User
    Re: Spotting While on Pill

    Quick suggestion, make an appointment with a gyno and get a check up. Just to make sure everything is alright. It might a pregnancy or something else going on. Spotting while in the pill, could be something. Please get to a doctor and get it checked out. Hugs for today.
    __________________

    Rosier
    Never give up.

     
    Old 06-13-2015, 01:25 PM   #3
    Kszan
    Senior Veteran
    (female)
     
    Join Date: Jun 2006
    Posts: 5,246
    Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
    Re: Spotting While on Pill

    Spotting and breakthrough bleeding are the top most common side effects while being on the pill. Sooner or later, everyone who is on the pill will experience this side effect. It has nothing to do with pregnancy and it's not something you need to worry about. You've been taking it very consistently and correctly, unlike some other people who post on here (like the ones who forget or take it really late or whatever), so you shouldn't have any concerns.

     
    Closed Thread

    Tags
    birth control, break through bleeding, spotting



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:45 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!